Advil Ibuprofen 200mg Softgel Capsule by 10's
HomeStore

Advil Ibuprofen 200mg Softgel Capsule by 10's

Advil Ibuprofen 200mg Softgel Capsule by 10's

  • Advil Liqui-Gels are faster and stronger in tough pain than Tylenol Extra Strength.
  • Provides powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis, and other joint pain, and aches and pains of the common cold.
  • It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
  • Each softgel capsule contains 200mg Ibuprofen.
$1.50
Advil Ibuprofen 200mg Softgel Capsule by 10's
$1.50

Advil Ibuprofen 200mg Softgel Capsule by 10's

  • Advil Liqui-Gels are faster and stronger in tough pain than Tylenol Extra Strength.
  • Provides powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis, and other joint pain, and aches and pains of the common cold.
  • It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
  • Each softgel capsule contains 200mg Ibuprofen.

Product Information

Shipping & Returns

Description

  • Advil Liqui-Gels are faster and stronger in tough pain than Tylenol Extra Strength.
  • Provides powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis, and other joint pain, and aches and pains of the common cold.
  • It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
  • Each softgel capsule contains 200mg Ibuprofen.